Alert archive / Kansas / Freeze Warnings in 2007

Freeze Warning 3, NWS Dodge City, KS

October 31, 200722 counties in Kansas

NWS Dodge City, KS issued this freeze warning at Oct 31, 2007, 2:54 AM CDT for 22 counties in Kansas. It took effect at Nov 1, 2007, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2007, 2:54 AM CDT (07:54 UTC)
In effect from
Nov 1, 2007, 1:00 AM CDT
Expired
Nov 1, 2007, 9:00 AM CDT
In force
8 hr
Issued by
NWS Dodge City, KS
All 22 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 34 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3352 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 310754
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
254 AM CDT WED OCT 31 2007

...STRONG NORTHERLY WINDS THIS MORNING AND FREEZE TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE THROUGH SOUTHWEST AND SOUTH
CENTRAL KANSAS THIS MORNING AND WILL BRING STRONG NORTHERLY WINDS
INTO THE REGION. AS A COLD HIGH PRESSURE RIDGE BUILDS INTO WESTERN
KANSAS TONIGHT EXPECT BELOW FREEZING TEMPERATURES.

KSZ043-044-061>064-074>080-084>088-311600-
/O.NEW.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
/O.CON.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-
GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...
KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
254 AM CDT WED OCT 31 2007 /154 AM MDT WED OCT 31 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL
10 AM CDT /9 AM MDT/ THIS MORNING. 

STRONG AND GUSTY NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED THIS MORNING...THEN DECREASE BY LATE MORNING AND AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ066-081-089-090-311600-
/O.NEW.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
/O.CON.KDDC.WI.Y.0022.071031T1200Z-071031T1800Z/
STAFFORD-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...PRATT...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
254 AM CDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. A
WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ030-031-045-046-065-311500-
/O.CON.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
TREGO-ELLIS-NESS-RUSH-PAWNEE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...LARNED...
BURDETT
254 AM CDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY LATE MORNING AND AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

06
6 follow-up statements
000 
WWUS73 KDDC 311333
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
833 AM CDT WED OCT 31 2007

...STRONG NORTHERLY WINDS THIS MORNING AND FREEZE TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH INTO OKLAHOMA TODAY. EXPECT
BELOW FREEZING TEMPERATURES TONIGHT AS COLD HIGH PRESSURE BUILDS
INTO WESTERN KANSAS. STRONG NORTH WINDS WILL PERSIST THIS MORNING
IN PARTS OF SOUTHWEST KANSAS BEFORE SUBSIDING THIS AFTERNOON.

KSZ043-044-061-062-074-075-084-085-312145-
/O.CAN.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...JOHNSON CITY...ULYSSES...ELKHART...
RICHFIELD...HUGOTON...MOSCOW
833 AM CDT WED OCT 31 2007 /733 AM MDT WED OCT 31 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT
/MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. 

WINDS HAVE DROPPED TO BELOW WIND ADVISORY CRITERIA SO THE WIND
ADVISORY AS BEEN CANCELLED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.


$$

KSZ030-311445-
/O.CAN.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
TREGO-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR
833 AM CDT WED OCT 31 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DROPPED TO BELOW WIND ADVISORY CRITERIA SO THE WIND
ADVISORY AS BEEN CANCELLED.

$$

KSZ063-064-076>080-086>088-312145-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
/O.CON.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-KIOWA-SEWARD-MEADE-
CLARK-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
833 AM CDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

STRONG AND GUSTY NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS
ARE EXPECTED THIS MORNING...THEN DECREASE BY LATE MORNING AND
AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ066-081-089-090-312145-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
/O.CON.KDDC.WI.Y.0022.000000T0000Z-071031T1800Z/
STAFFORD-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...PRATT...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
833 AM CDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ031-045-046-065-311500-
/O.CON.KDDC.WI.Y.0022.000000T0000Z-071031T1500Z/
ELLIS-NESS-RUSH-PAWNEE-
INCLUDING THE CITIES OF...HAYS...ELLIS...NESS CITY...LA CROSSE...
RUSH CENTER...LARNED...BURDETT
833 AM CDT WED OCT 31 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY LATE MORNING AND AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KDDC 311514
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1014 AM CDT WED OCT 31 2007

...STRONG NORTHERLY WINDS THIS MORNING AND FREEZE TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH INTO OKLAHOMA TODAY.
EXPECT BELOW FREEZING TEMPERATURES TONIGHT AS COLD HIGH PRESSURE
BUILDS INTO WESTERN KANSAS. STRONG NORTH WINDS WILL PERSIST THIS
MORNING IN PARTS OF SOUTHWEST KANSAS BEFORE SUBSIDING LATER THIS
AFTERNOON.

KSZ063-064-076>080-086>088-312315-
/O.EXB.KDDC.WI.Y.0022.000000T0000Z-071031T1700Z/
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-KIOWA-SEWARD-MEADE-
CLARK-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
1014 AM CDT WED OCT 31 2007

...WIND ADVISORY IN EFFECT UNTIL NOON CDT TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ066-081-089-090-312315-
/O.EXT.KDDC.WI.Y.0022.000000T0000Z-071031T2100Z/
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
STAFFORD-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...PRATT...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
1014 AM CDT WED OCT 31 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY MID AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ043-044-061-062-074-075-084-085-312315-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...JOHNSON CITY...ULYSSES...ELKHART...
RICHFIELD...HUGOTON...MOSCOW
1014 AM CDT WED OCT 31 2007 /914 AM MDT WED OCT 31 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY. 

WINDS HAVE DROPPED TO BELOW WIND ADVISORY CRITERIA SO THE WIND
ADVISORY AS BEEN CANCELLED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ031-045-046-065-311700-
/O.EXB.KDDC.WI.Y.0022.000000T0000Z-071031T1700Z/
ELLIS-NESS-RUSH-PAWNEE-
INCLUDING THE CITIES OF...HAYS...ELLIS...NESS CITY...LA CROSSE...
RUSH CENTER...LARNED...BURDETT
1014 AM CDT WED OCT 31 2007

...WIND ADVISORY IN EFFECT UNTIL NOON CDT TODAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT TODAY. 

STRONG NORTH WINDS 25 TO 35 MPH AND GUSTY THIS MORNING WILL
DECREASE BY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 311846
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
146 PM CDT WED OCT 31 2007

...STRONG NORTHERLY WINDS THIS MORNING AND FREEZE TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH INTO OKLAHOMA TODAY.
EXPECT BELOW FREEZING TEMPERATURES TONIGHT AS COLD HIGH PRESSURE
BUILDS INTO WESTERN KANSAS. 

KSZ066-081-089-090-010300-
/O.CAN.KDDC.WI.Y.0022.000000T0000Z-071031T2100Z/
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
STAFFORD-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...PRATT...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
146 PM CDT WED OCT 31 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM
CDT THURSDAY. 

TEMPERATURES WILL DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT.
OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 20S.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ043-044-061>064-074>080-084>088-010300-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL-
GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...
KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
146 PM CDT WED OCT 31 2007 /1246 PM MDT WED OCT 31 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY. 

TEMPERATURES WILL DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT.
OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 20S.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 312046
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT WED OCT 31 2007

...A HARD FREEZE IS EXPECTED TONIGHT...

.A STRONG CENTER OF SURFACE HIGH PRESSURE WILL MOVE INTO WESTERN
KANSAS TONIGHT. THIS WILL USHER IN COOL DRY AIR TO THE AREA. WINDS
WILL DROP OFF TOWARD SUNSET AND BECOME LIGHT AND VARIABLE
OVERNIGHT. THIS WILL RESULT IN BELOW FREEZING TEMPERATURES ACROSS
SOUTHWEST KANSAS TONIGHT. 

KSZ043-044-061>064-066-074>081-084>090-010500-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
346 PM CDT WED OCT 31 2007 /246 PM MDT WED OCT 31 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S FOR
SEVERAL HOURS TONIGHT.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GERARD
000 
WWUS73 KDDC 010453
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1153 PM CDT WED OCT 31 2007

...TEMPERATURES WILL CONTINUE TO PLUMET TOWARDS FREEZING...

.SURFACE HIGH PRESSURE CENTERED OVER WESTERN KANSAS HAS BROUGHT 
LIGHT AND VARIABLE WINDS. THIS...ALONG WITH THE DRY AIR IN PLACE
OVER THE AREA...WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING
TONIGHT.

KSZ043-044-061>064-066-074>081-084>090-011300-
/O.CON.KDDC.FZ.W.0003.071101T0600Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
1153 PM CDT WED OCT 31 2007 /1053 PM MDT WED OCT 31 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THURSDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S FOR
SEVERAL HOURS TONIGHT.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 010848
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
348 AM CDT THU NOV 1 2007

.SURFACE HIGH PRESSURE CENTERED OVER WESTERN KANSAS THIS EARLY
MORNING HAS BROUGHT LIGHT AND VARIABLE WINDS. THIS...ALONG WITH
THE DRY AIR IN PLACE OVER THE AREA...WILL ALLOW TEMPERATURES TO
FALL BELOW FREEZING BY SUNRISE IN MOST AREAS.

KSZ043-044-061>064-066-074>081-084>090-011400-
/O.CON.KDDC.FZ.W.0003.000000T0000Z-071101T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
348 AM CDT THU NOV 1 2007 /248 AM MDT THU NOV 1 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S BY
SUNRISE THIS MORNING.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 30, 3:29 PM CDT, 11 hours 25 minutes earlier.

Area forecast discussion, Oct 30, 3:29 PM CDT, 11 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT TUE OCT 30 2007

.DISCUSSION...

DAYS 1-2...

THE MODELS ARE ALL IN GOOD AGREEMENT THROUGH 60 HRS. A STRONG
SHORTWAVE TROUGH WILL TRAVERSE THE NORTHERN PLAINS TONIGHT,
PUSHING A COLD FRONT SOUTH ACROSS WESTERN KS. THIS FRONT WILL BE
BARRELING SOUTH AT 50 MPH, AND 850MB WINDS WILL BE 50-60KTS BEHIND
THE FRONT FOR ABOUT 6 HOURS. WINDS WILL SHIFT TO THE NORTH AFTER
6Z FROM NW TO SE AND INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50
MPH. WINDS WILL GRADUALLY SUBSIDE FROM NW TO SE BY WEDNESDAY
AFTERNOON. A WIND ADVISORY WAS ISSUED FOR THIS SCENARIO. ONLY A
FEW MID CLOUDS ARE EXPECTED SINCE LOW LEVEL MOISTURE WILL BE
LACKING. THE BEST FORCING WILL GO TO OUR NORTH. HIGHS SHOULD BE 56
TO 61 FROM NORTH TO SOUTH ON WEDNESDAY

A FREEZE IS POSSIBLE WEDNESDAY NIGHT AS SKIES CLEAR, WINDS BECOME
LIGHT AND DEWPOINTS DROP INTO THE TEENS TO LOWER 20S. I WILL FCST
IN THE 26 TO 29 RANGE FOR NOW AND THIS MIGHT NOT BE COLD ENOUGH.

SOUTH WINDS WILL INCREASE BY THURSDAY AS ANOTHER SHORTWAVE TROUGH MOVES
ACROSS THE NORTHERN ROCKIES. BUT DOWNSLOPE WILL BE LACKING. HIGHS
WILL AGAIN STRUGGLE TO REACH 57-60F.

DAYS 3-7...

THE MEDIUM RANGE MODELS ARE ALL KEEPING THE MEAN POSITION OF THE
UPPER LEVEL RIDGE OVER THE WESTERN CONUS WITH NORTHWEST FLOW ALOFT
OVER THE REMAINDER OF THE CONUS. IT APPEARS THAT THE LATEST MODEL
RUNS HAVE BACKED OFF ON THE IDEA OF AN ANTICYCLONIC WAVE BREAK AND
RESULTING CLOSED LOW OVER THE WESTERN CONUS THAT THEY SHOWED
YESTERDAY.

WITH A CONTINUATION OF THE NORTHWEST FLOW PATTERN, WE SHOULD SEE
PERIODIC FRONTAL PASSAGES THROUGH THE PERIOD.  DO NOT EXPECT ANY
PRECIP WITH THIS TYPE OF PATTERN SO WILL KEEP THE FORECAST DRY. THIS
WILL DEPEND ON HOW FAR TO THE SOUTHWEST ANY WAVES WILL TRACK BUT THE
LATEST MODELS DO NOT SUGGEST ANYTHING SIGNIFICANT AT THIS TIME.

THE MOST SIGNIFICANT CHANGES TO THE FORECAST WERE TO RAISE HIGH
TEMPERATURES ON SUNDAY AND LOWER THE HIGH TEMPERATURES FOR TUESDAY.
ON SUNDAY THERE WILL BE A SHORTWAVE DIVING DOWN INTO THE NORTHERN
PLAINS FROM WESTERN CANADA.  WARM AIR ADVECTION AHEAD OF THIS SYSTEM
WILL RESULT IN 850 MB TEMPERATURES BACK INTO THE MID TEENS. HIGHS
SHOULD TOP OUT IN THE MID 70S. SOME LOW 80S COULD BE POSSIBLE
DEPENDING ON THE MAGNITUDE OF THE WAA.  PRETTY GOOD FRONTAL PASSAGE
WILL OCCUR AROUND MONDAY WITH MUCH COOLER AIR MOVING DOWN MONDAY
NIGHT AND TUESDAY.  850 TEMPS ON TUESDAY WILL BE AROUND 0C GIVE OR
TAKE A DEGREE OR SO.  HAVE BACKED OFF ON TUESDAYS HIGHS TO THE 45 TO
50 DEGREE RANGE.

.AVIATION...

VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD.  A STRONG COLD
FRONT WILL BE ENTERING WESTERN KANSAS FROM THE NORTHWEST TONIGHT.
THE FRONT SHOULD BE MOVING THROUGH KHYS BY 08Z AND THROUGH KGCK/KDDC
BY AROUND 09Z/10Z.  SUSTAINED NORTH WINDS WILL INCREASE TO 20-25KTS
BEHIND THE FRONT WITH GUSTS TO 35-40KTS POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  45  59  27  60 /   0   0   0   0
GCK  43  58  26  60 /   0   0   0   0
EHA  43  58  28  60 /   0   0   0   0
LBL  45  59  27  60 /   0   0   0   0
HYS  43  57  28  59 /   0   0   0   0
P28  46  62  29  58 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 2 AM CDT /1 AM MDT/ TO 10 AM CDT /9 AM MDT/
WEDNESDAY FOR KSZ030-031-043>046-061>065-074>080-084>088.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ043-044-062-
063-074>077-084>087.

WIND ADVISORY FROM 7 AM TO 1 PM CDT WEDNESDAY FOR KSZ066-081-089-
090.

&&

FN24/02
Hazardous weather outlook, Oct 30, 4:21 AM CDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
421 AM CDT TUE OCT 30 2007

KSZ030-031-043>046-064>066-078>081-088>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-
EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
421 AM CDT TUE OCT 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL INCREASE THIS AFTERNOON TO 20 TO 35 MPH AND WITH LOW
HUMIDITIES WILL CAUSE THE RANGELAND FIRE INDEX TO BE IN THE HIGH
TO VERY HIGH CATEGORY. OUTDOOR BURNING IS DISCOURAGED.

A STRONG COLD FRONT WILL THEN MOVE INTO WESTERN KANSAS AROUND
MIDNIGHT AND THEN PUSH THROUGH INTO SOUTH CENTRAL KANSAS BY
MORNING. WINDS WILL INCREASE AGAIN TO 25 TO 35 MPH WITH THE COLD
FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ063-075>077-084>087-311000-
FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE-
421 AM CDT TUE OCT 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
THIS EVENING. THE COMBINATION OF SOUTH TO SOUTHWEST WINDS AROUND
25 MPH AND GUSTY, TEMPERATURES IN THE LOWER 80S, AND LOW RELATIVE
HUMIDITIES WILL CREATE FAVORABLE CONDITIONS FOR WILDFIRES. ALL
OUTDOOR BURNING SHOULD BE AVOIDED.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA BY AROUND MIDNIGHT
WITH NORTH WINDS AGAIN PICKING UP INTO THE 25 TO 35 MPH RANGE INTO
THE MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-311000-
HAMILTON-KEARNY-STANTON-
421 AM CDT TUE OCT 30 2007 /321 AM MDT TUE OCT 30 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA BY AROUND MIDNIGHT
WITH NORTH WINDS AGAIN PICKING UP INTO THE 25 TO 35 MPH RANGE INTO
THE MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06/32

Nearby

Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.